# SDR CA071004006

- Difficulty date: October 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 10,105 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 991027114
- Condition: Broken
- Location: Mixture Control
- Part time: 10,177 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE ENGINE RUN-UP, THE RT ENGINE DID NOT RESPOND TO MIXTURE CONTROL. THE MIXTURE CONTROL CABLE WAS FOUND BROKEN UNDER THE ENGINE CONTROL PEDISTAL. THE BRAKE WAS INSIDE THE CONTROL CABLE HOUSING AND COULD NOT BE SEEN WITH ANY INSPECTION. (TC NR 20071004006)
